# SDR IPXA09555725

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 ASSOCIATED PAINTERS RESPONSIBILITY:  LT WING I/B AFT FLAP DAMAGED AT I/B UPPER SURFACE CORNER.  FLAP WAS REPAIRED PER SRM 51-70-04.
